Research Repository

New inequalities of Hermite-Hadamard and Fejér type via preinvexity

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Latif, MA (2015) New inequalities of Hermite-Hadamard and Fejér type via preinvexity. Journal of Computational Analysis and Applications, 19 (4). 725 - 739. ISSN 1521-1398

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: convex function; Hermite-Hadamard inequality; preinvex functions
Subjects: FOR Classification > 0802 Computation Theory and Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 08 Sep 2016 03:20
Last Modified: 20 Aug 2019 01:06
URI: http://vuir.vu.edu.au/id/eprint/31490
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar